On periodic rational difference equations of order k

Research output: Contribution to journalArticleResearchpeer-review

19 Citations (Scopus)

Abstract

This paper is devoted to the study of which rational difference equations of order k, with non negative coefficients, are periodic. Our main result is that for k ≤ 5 and for k = 7, 9, 11 only the well known periodic difference equations and their natural extensions appear.
Original languageEnglish
Pages (from-to)549-559
JournalJournal of Difference Equations and Applications
Volume10
DOIs
Publication statusPublished - 1 May 2004

Keywords

  • Non negative coefficients
  • Periodic difference equations
  • Periodic rational recurrences
  • Rational difference equations

Fingerprint Dive into the research topics of 'On periodic rational difference equations of order k'. Together they form a unique fingerprint.

Cite this